Due to safeguards in place to protect our distribution center employees, shipments will be delayed up to 2 weeks. All orders will be processed in the order they are received. We appreciate your patience.
For relief of minor aches and pain, fever and inflammation. Contains acetylsalicylic acid 325 mg.
For relief of minor pain associated with headaches, fever, muscular aches, backaches, toothaches, minor arthritis, common colds and menstrual cramps
Coated caplets for relief of headaches, menstrual pain, dental pain, arthritis, backaches, pain from physical or athletic overexertion, aches and fever due to the common cold Contains ibuprofen 200 mg;...
For fast relief of headaches, upset stomach, acid indigestion, heartburn and body aches Each box contains 12 sachets; each sachet contains 2 tablets